Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Adderall-Shrinkage-Gains

Adderall-Shrinkage-Gains

So I’m prescribed Adderall and Stratera. BOth of which are ADD/ADHD medications to help with studying/concentrating.

When I’m on these drugs, my package shrivels up like I’m standing nude on the roof waiting for santa on Xmas eve. Not a great way to hang when showering with guys everyday, but it’s college, most of us have taken adderall so my friends relate. They snicker and point fingers too but it’s all in good fun.

Was just wondering if this has stopped gains? Anyone else taking add/adhd drugs on a regular basis, have you seen the same gains as most?
Didnt feel like starting a jelq routine for nothing.

THanks
Logan.

A few years ago I was on dextroamphetamine and did about 4-6 weeks of a routine similar to the newbie routine and also used a padlock as an ADS and gained 0.25 inches in NBPEL, why I stopped I still don’t know.

Stopped the dex or the stretching?

Logan123,
I have no idea, but did some Web research as I am interested in medical facts. I hope you have been informed of the side effects of these drugs.
Adderal is prohibited in Europe and was also recalled in Canada
Http://en.wikipedia.org/wiki/Adderall
Also see:
Http://www.ahrp.org/infomail/04/04/26.php
I think you should first see that you do your best to cope up with the situation if you are really diagnosed for ADHD after professional medical examination.
You say that “most of us have taken adderall so my friends relate.” I am surprised. Are all of them suffering from ADHD or think that taking the drugs will help them to pass exams ?

Quote
.. But drugs don’t address other problems, such as lack of academic achievement, poor social skills or conflict at home. In addition, some doctors question giving stimulants to young children, especially when no studies have been done to determine the long-term safety of these drugs.


See the article:
Http://www.mayoclinic.com/health/ad…0275/DSECTION=7
There are also many useful links at:
Http://www.nlm.nih.gov/medlineplus/…tml#tre atment

As for your question whether your package shrivels up because of the drug, you better ask from your doctor who prescribed the stuff. Anyway, you will have enough time for jelqing and stretching. First see that you solve the more serious problem.
Best of luck.

Thanks for the help. Fortunately I don’t have any serious problems. I’m not sure where you took that qoute but it’s surely not talking about adderall. It most certainly without a doubt helps with studying/academic achievement. The side effects are normal. I’m sitting just above 6.5” so I figured why start if it’s not going to change anything.

Thanks

Originally Posted by Logan123
It most certainly without a doubt helps with studying/academic achievement.

So does coffee, which might affect your flaccid size less (though it still will affect it).

Logan123,
I included all the URL of the article about ADHD in my reply (post #4). Just click on the link after the quote. I suggest you also have a look at the other links. All are reliable sources.

If you are happy with 6.5” why bother.

Originally Posted by Logan123
So I’m prescribed Adderall and Stratera. BOth of which are ADD/ADHD medications to help with studying/concentrating.

When I’m on these drugs, my package shrivels up like I’m standing nude on the roof waiting for santa on Xmas eve. Not a great way to hang when showering with guys everyday, but it’s college, most of us have taken adderall so my friends relate. They snicker and point fingers too but it’s all in good fun.

Was just wondering if this has stopped gains? Anyone else taking add/adhd drugs on a regular basis, have you seen the same gains as most?
Didnt feel like starting a jelq routine for nothing.

THanks
Logan.

I tried them both two years ago. I first took the Stratera and experienced the same thing you did. My penis shrunk and my testicles drew up also and there was a little pain there. This was only after about 5 days on it. I immediately stopped it and everything returned to normal in a couple of days. About two months later I tried the Adderall and the exact same thing happened. This time it took about 10 days to show up. So I guess I will just have to keep my brain fog and lack of concentrating because the side effects are just too harsh to deal with.

Originally Posted by Formula1
So I guess I will just have to keep my brain fog and lack of concentrating because the side effects are just too harsh to deal with.

It’s always what one values most. So you are right Formula1

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
Elusive newbie gainsStarter7777Penis Enlargement1505-27-2010 10:30 PM
Doing what needs to be done to get gainsDino9X7Penis Enlargement4510-09-2008 02:43 AM
The Physiology of Initial GainsjelktoidPenis Enlargement2406-27-2007 01:46 AM
Mass Vs Weight (Mass:Weight Ratio) Does Mass & it's Density Affect Hanging Gains?Mr. FPenis Hangers012-29-2005 03:39 PM
Aderm gains!feoldsMale Supplements2409-23-2003 12:12 AM

All times are GMT. The time now is 07:03 PM.